# SDR MEX2003558

- Difficulty date: December 21, 2003
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR TURN BACK, DURING CLIMB THE RIGHT ENGINE STALLED.  AT PLATFORM, IT WAS DETECTED DAMAGES IN FOUR C1 BLADES AND IN 2 C2 BLADES.  INSPECTOR AND TECHNICAL PERSONNEL WERE SENT TO EVALUATE THE DAMAGES AND START THE CORRECTIVE ACTIONS.  ENGINE WAS REPLACED. (M)
